Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 217869, 12 pages
http://dx.doi.org/10.1155/2014/217869
Research Article

Multiscale Asymptotic Analysis and Parallel Algorithm of Parabolic Equation in Composite Materials

Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 19 September 2013; Accepted 3 March 2014; Published 8 April 2014

Academic Editor: Igor Andrianov

Copyright © 2014 Xin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Li and L. Nirenberg, “Estimates for elliptic systems from composite material,” Communications on Pure and Applied Mathematics, vol. 56, no. 7, pp. 892–925, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Y. Li and M. Vogelius, “Gradient estimates for solutions to divergence form elliptic equations with discontinuous coefficients,” Archive for Rational Mechanics and Analysis, vol. 153, no. 2, pp. 91–151, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Bensoussan, J.-L. Lions, and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, vol. 5 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  4. V. V. Jikov, S. M. Kozlov, and O. A. Oleĭnik, Homogenization of Differential Operators and Integral Functionals, Springer, Berlin, Germany, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Cioranescu and P. Donato, An Introduction to Homogenization, vol. 17 of Oxford Lecture Series in Mathematics and Its Applications, The Clarendon Press, Oxford University Press, New York, NY, USA, 1999. View at MathSciNet
  6. O. A. Oleĭnik, A. S. Shamaev, and G. A. Yosifian, Mathematical Problems in Elasticity and Homogenization, vol. 26 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1992. View at MathSciNet
  7. W. Allegretto, L. Cao, and Y. Lin, “Multiscale asymptotic expansion for second order parabolic equations with rapidly oscillating coefficients,” Discrete and Continuous Dynamical Systems. Series A, vol. 20, no. 3, pp. 543–576, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Chen, W. E, and C.-W. Shu, “The heterogeneous multiscale method based on the discontinuous Galerkin method for hyperbolic and parabolic problems,” Multiscale Modeling & Simulation, vol. 3, no. 4, pp. 871–894, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Ming and P. Zhang, “Analysis of the heterogeneous multiscale method for parabolic homogenization problems,” Mathematics of Computation, vol. 76, no. 257, pp. 153–177, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Douglas, Jr., D. Sheen, and J. E. Santos, “Approximation of scalar waves in the space-frequency domain,” Mathematical Models and Methods in Applied Sciences, vol. 4, no. 4, pp. 509–531, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Douglas, Jr., J. E. Santos, D. Sheen, and L. S. Bennethum, “Frequency domain treatment of one-dimensional scalar waves,” Mathematical Models and Methods in Applied Sciences, vol. 3, no. 2, pp. 171–194, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Kim, J. Kim, and D. Sheen, “Absorbing boundary conditions for wave propagation in viscoelastic media,” Journal of Computational and Applied Mathematics, vol. 76, no. 1-2, pp. 301–314, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C.-O. Lee, J. Lee, and D. Sheen, “Frequency domain formulation of linearized Navier-Stokes equations,” Computer Methods in Applied Mechanics and Engineering, vol. 187, no. 1-2, pp. 351–362, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Sheen, I. H. Sloan, and V. Thomée, “A parallel method for time-discretization of parabolic problems based on contour integral representation and quadrature,” Mathematics of Computation, vol. 69, no. 229, pp. 177–195, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Sheen, I. H. Sloan, and V. Thomée, “A parallel method for time discretization of parabolic equations based on Laplace transformation and quadrature,” IMA Journal of Numerical Analysis, vol. 23, no. 2, pp. 269–299, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Sánchez-Palencia, Nonhomogeneous Media and Vibration Theory, vol. 127 of Lecture Notes in Physics, Springer, Berlin, Germany, 1980. View at MathSciNet
  17. C.-O. Lee, J. Lee, D. Sheen, and Y. Yeom, “A frequency-domain parallel method for the numerical approximation of parabolic problems,” Computer Methods in Applied Mechanics and Engineering, vol. 169, no. 1-2, pp. 19–29, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2nd edition, 2010. View at MathSciNet
  19. L.-Q. Cao and J.-Z. Cui, “Asymptotic expansions and numerical algorithms of eigenvalues and eigenfunctions of the Dirichlet problem for second order elliptic equations in perforated domains,” Numerische Mathematik, vol. 96, no. 3, pp. 525–581, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet